Q: Good evening, Doctor. Please I want to ask a question. Each time I take ferrous, I usually have scratches on my leg. Am I allergic to it or am I taking the fake one. Thanks. Will be waiting for reply
A: Iron supplements are used to prevent anaemia (blood shortage) but just like any drug, people could experience adverse drug reactions. These supplements can cause the colour of stool to become black. Other side effects include heartburn, constipation or diarrhea, abdominal pain and nausea/vomiting.
Allergy to this drug could show up as rashes, hives (sudden outbreak of swollen, red bumps on the skin), itching, tightness in the chest, trouble with breathing, swelling of the face, mouth, throat, tongue etc
So, you could very well be allergic to the supplement. Please see your doctor and let him know this. He will confirm what exactly the problem is and where necessary…
View original post 6 more words